Alert archive / Wisconsin / Flash Flood Warnings in 2007
Flash Flood Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Aug 19, 2007, 9:55 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2007, 9:55 PM CDT (02:55 UTC)
- Expired
- Aug 20, 2007, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Iowa County, WI, Lafayette County, WI
The radar
The La Crosse radar (KARX), 130 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KMKX 200258 FFWMKX WIC049-065-200600- /X.NEW.KMKX.FF.W.0015.070820T0255Z-070820T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 PM CDT SUN AUG 19 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * FLASH FLOOD WARNING FOR... IOWA COUNTY IN SOUTH CENTRAL WISCONSIN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 100 AM CDT * AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF MODERATE RAIN WITH SCATTERED HEAVY THUNDERSTORMS MOVING ACROSS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DODGEVILLE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4316 9041 4253 9040 4252 8985 4318 8985 $$ ZAJDEL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 8:24 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 19, 8:24 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 824 PM CDT SUN AUG 19 2007 .UPDATE...WILL CONTINUE FLASH FLOOD WATCH FOR TONIGHT ALTHOUGH CURRENT SYNOPTIC PATTERN YIELDING MIXED SIGNALS. CONVECTIVE COMPLEX OVER IOWA WITH VERY COLD CLOUD TOPS MOVING SOUTHEAST INTO VERY RICH MOIST AND UNSTABLE AIRMASS. HOWEVER 500 MILLIBAR RUC ANALYSIS SHOWING 17 UNIT VORTICITY CENTER OVER WEST CENTRAL WISCONSIN MOVING EAST. ASSOCIATED 500 MILLIBAR DIVERGENCE WITH THIS VORTICITY MAX SHOULD PROVIDE CONTINUED UPPER AIR SUPPORT TO BROAD RAIN AREA AND EMBEDDED CONVECTION APPROACHING WESTERN CWA FROM MISSISSIPPI RIVER. IN ADDITION 850 MILLIBAR FLOW FROM BOTH RUC PROG AND NEARBY PROFILERS FEEDING A 25 KNOT LOW LEVEL JET INTO CWA FROM EASTERN IOWA AND WESTERN ILLINOIS OVER BAROCLINIC ZONE ACROSS CWA. FINALLY VERY LOW FLASH FLOOD GUIDANCE VALUES OVER WATCH AREA DICTATE THAT EVEN A PERIOD OF MODERATE RAIN WOULD BE A CONCERN FOR EITHER RIVER OF FLASH FLOODING. && .PREV DISCUSSION... /ISSUED 328 PM CDT SUN AUG 19 2007/ DISCUSSION...FCST FOCUS ON NEXT ROUND OF HEAVY RAINFALL TONIGHT AND ACTIVE WX PATTERN FOR MUCH OF THIS WEEK. CWA RELATIVELY RAIN-FREE WITH RGNL PROFILERS AND 88-D VAD WINDS SHOWING 850 MB WINDS HAVE VEERED TO THE WEST...WITH BEST LIFT FOCUSED ON NRN IL CLOSER TO SFC WRM FRONT. RESPITE WILL BE SHORT-LIVED AS 2 FEATURES APPROACH CWA. CONVECTION IN SW/ SCNRTL MN AHEAD OF SHORT WAVE TROUGH THAT WATER VAPOR IMAGERY PLACES IN FAR SE S DAKOTA...SECOND FEATURE IS APPARENT MCV EJECTING NEWD FROM REMAINS OF ERIN WITH ASSOCIATED MOISTURE SURGING NWD THRU NRN MO/SE IA AND INTERACTING WITH SFC FNT DRAPED ACROSS NRN IL. TSTMS ARE FORMING IN NERN IA AHEAD OF THIS MCV. SPC MESOANALYSIS HAS 2 GROWING AREAS OF 2 INCH PWS WITH THESE FEATURES THAT MODEL FCSTS MOVE INTO CWA AFTER 00Z. SFC-850 AND 850-700MB 2D FRONTOGENTIC FCSTS SHOW INCREASING FORCING AS 850 MB WINDS BACK TO THE SW AHEAD OF THE SHRT WV TROUGH OVER LINGERING BAROCLINIC ZONE...THO WINDS WILL BE LOWER THAN LAST NIGHT...IN THE 20-30 KT RANGE. SFC FRONT LIFTS CLOSER TO SRN WI AS WELL. MIXED LAYER THETA-E ADVECTION INCREASES OVER CWA BETWEEN 06Z AND 12Z...WITH GFS BUFKIT SNDGS INDICATING ELEVATED CAPE FOR MSN INCREASING FROM AROUND 650 J/KG AT 03Z...TO AROUND 1000 J/KG BY 09Z. CRAS INFRARED FCSTS ALSO INDICATE INCREASING CONVECTIVE POTENTIAL OVER SRN WI AS THE TWO AREAS PHASE OVER NE IA/SW WI WITH CRAS SHOWING COLDEST CLOUD TOPS MOVING FROM SE MN/NE IA AT 00Z SPREADING OVER THE CWA BETWEEN 03Z AND 06Z. WITH SATURATED GROUND AND ONGOING FLOOD PROBLEMS IN WRN CWA...AND LOW COUNTY FLASH FLOOD GUIDANCE VALUES...WILL ISSUE A FLASH FLOOD WATCH FROM 23Z TODAY THRU 12Z MONDAY FOR COUNTIES CURRENTLY IN THE FLOOD WARNING. WILL KEEP THE CURRENT FLOOD WARNING GOING UNTIL 7 PM FOR S CNTRL WI COUNTIES WHERE THERE IS ONGOING FLOODING PROBLEMS...BUT CANCEL FOR SE WI COUNTIES. BEST FORCING FINALLY MOVES SOUTH OF CWA DURING THE LATE DAY MONDAY...BUT SFC BNDRY...850MB BAROCLINIC ZONE AND SERIES OF SHRT WAVES EJECTING FROM NW U.S. TROF AND TRACKING ACROSS NRN U.S IN ZONAL FLOW WILL KEEP CHC PCPN IN FCST UNTIL LATE IN THE WEEK. EXTENDED...A BLEND OF GFS ENSEMBLES AND ECMWF PREFERRED FOR EXTENDED. THIS SOLUTION...FOLLOWING FRONTAL PASSAGE WEDNESDAY...DROPS THE SFC BNDRY TO THE WI/IL BRDER AND STALLS THERE FOR THURSDAY. 850 MB FLOW BACKS TO THE SW AHEAD OF APPROACHING WAVE FROM THE PLAINS AND PROVIDES LIFT ACROSS BNDRY TO KEEP CHC FOR SHOWERS AND STORMS IN FCST...ESPECIALLY THURSDAY AFTERNOON AND EVENING. THIS LAST WAVE IN A SERIES TRACKS ACROSS WRN GREAT LAKES FRIDAY...FOLLOWED BY A NEEDED BREAK IN THE ACTIVE WEATHER AS DRY COOL CANADIAN HIGH PRESSURE BUILDS IN SATURDAY BEHIND DEPARTING SFC LOW AND HOLDS OVER REGION THRU THE WEEKEND. AVIATION...XPCT WDSPRD MVFR CONDS IN -RA/-TSRA/BR THRU 00Z MON. AREAS OF IFR CIGS/VSBYS EXPCTD IN PDS OF HVY RA/TSRA INTO 18Z MON. STNRY FNT ACRS IA AND NRN IL THRU PD WITH MSTR LIFTING OVR FNT INTO SRN WI. MKX WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING UNTIL 7 PM FOR WIZ056>058-062>064-067>069. FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING UNTIL 7 AM CDT MONDAY FOR WIZ056>058-062>072. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR WIZ056>058-062>072. && ZAJDEL
Hazardous weather outlook, Aug 19, 7:48 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 748 PM CDT SUN AUG 19 2007 WIZ046-047-051-052-056>060-062>072-201000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 748 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PERIODS OF RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AND OVERNIGHT. HEAVY RAIN IS POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT. THE MOST FLOOD PRONE AREAS WILL BE WHERE THE TERRAIN IS HILLY OR BUILT-UP URBAN LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-201000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 748 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH FRIDAY NIGHT. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 19, 5:49 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD DODGEVILLE 42.96N 90.13W
08/19/2007 IOWA WI LAW ENFORCEMENT
BASEMENT FLOODING AT IOWA COUNTY SHERIFFS DEPARTMENT
HEADQUARTERS. TIME OF EVENT IS ESTIMATED.
0500 AM FLASH FLOOD AVOCA 43.19N 90.33W
08/19/2007 IOWA WI LAW ENFORCEMENT
WATER OVER ROAD AT INTERSECTION OF HIGHWAYS 80 AND 133.
TIME OF EVENT IS ESTIMATED.
0500 AM FLASH FLOOD 5 WNW LODI 43.34N 89.62W
08/19/2007 COLUMBIA WI LAW ENFORCEMENT
ROAD CLOSED ON HIGHWAY 188 BETWEEN EAST AND WEST HARMON
ROADS DUE TO WASHOUT. TIME OF EVENT IS ESTIMATED.
0500 AM FLASH FLOOD ARENA 43.16N 89.91W
08/19/2007 IOWA WI LAW ENFORCEMENT
10 ROADS CLOSED AROUND ARENA DUE TO FLOODING. TIME OF
EVENT IS ESTIMATED.
&&
WOODLocal storm report, Aug 19, 6:13 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 WNW LAKE MILLS 43.10N 88.98W
08/19/2007 M5.84 INCH JEFFERSON WI PUBLIC
MEASURED 5.84 INCHES 4 MILES WEST NORTHWEST OF LAKE
MILLS.
0700 AM HEAVY RAIN DEFOREST 43.25N 89.35W
08/19/2007 M6.39 INCH DANE WI AMATEUR RADIO
MEASURED 6.39 INCHES AT DEFOREST.
0740 AM HEAVY RAIN BARABOO 43.47N 89.74W
08/19/2007 M5.09 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.09 INCHES AT BARABOO.
0752 AM HEAVY RAIN 1 NNE REEDSBURG 43.55N 89.99W
08/19/2007 M5.11 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.11 INCHES 1 MILE NORTH NORTHEAST OF REEDSBURG.
0800 AM HEAVY RAIN STOUGHTON 42.92N 89.22W
08/19/2007 M6.03 INCH DANE WI CO-OP OBSERVER
MEASURED 6.03 INCHES AT STOUGHTON.
0850 AM HEAVY RAIN LA VALLE 43.58N 90.13W
08/19/2007 M5.25 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.25 INCHES AT LA VALLE.
0943 AM HEAVY RAIN LODI 43.32N 89.53W
08/19/2007 M6.20 INCH COLUMBIA WI CO-OP OBSERVER
MEASURED 6.20 INCHES AT LODI.
1100 AM HEAVY RAIN MUKWONAGO 42.87N 88.33W
08/19/2007 M5.50 INCH WAUKESHA WI TRAINED SPOTTER
MEASURED 5.50 INCHES AT MUKWONAGO.
1135 AM HEAVY RAIN 4 ENE EAST TROY 42.81N 88.33W
08/19/2007 M5.83 INCH WALWORTH WI TRAINED SPOTTER
MEASURED 5.83 INCHES 4 MILES EAST NORTHEAST OF EAST
TROY...AT BEULAH STATION.
1149 AM HEAVY RAIN 6 NNW VERONA 43.07N 89.58W
08/19/2007 M5.04 INCH DANE WI TRAINED SPOTTER
MEASURED 5.04 INCHES 6 MILES NORTH NORTHWEST OF VERONA.
1200 PM HEAVY RAIN OREGON 42.93N 89.38W
08/19/2007 M5.45 INCH DANE WI TRAINED SPOTTER
MEASURED 5.45 INCHES AT OREGON.
1200 PM HEAVY RAIN JEFFERSON 43.01N 88.81W
08/19/2007 M5.50 INCH JEFFERSON WI TRAINED SPOTTER
MEASURED 5.50 INCHES AT JEFFERSON.
&&
WOODLocal storm report, Aug 19, 6:14 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
614 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM FLASH FLOOD 5 NE MADISON 43.13N 89.32W
08/18/2007 DANE WI TRAINED SPOTTER
STREET FLOODING WASHINGTON STREET
1243 AM FLASH FLOOD BARABOO 43.47N 89.74W
08/19/2007 SAUK WI LAW ENFORCEMENT
COUNTY WIDE FLOODING HIGHWAYS K...G...S...154 AND TS.
1243 AM FLASH FLOOD MADISON 43.08N 89.39W
08/19/2007 DANE WI LAW ENFORCEMENT
COUNTY WIDE. STREET FLOODING IN MOUNT
HOREB...OREGON...DANE AND ALONG HIGHWAY 69.
1244 AM FLASH FLOOD SUN PRAIRIE 43.18N 89.23W
08/19/2007 DANE WI TRAINED SPOTTER
STREET FLOODING HIGHWAY 19 AND WESTMOUNT. 4 INCHES OF
WATER.
1245 AM FLASH FLOOD MADISON 43.08N 89.39W
08/19/2007 DANE WI LAW ENFORCEMENT
COUNTY WIDE. STREET FLOODING MOUNT HOREB...OREGON...DANE
AND ALONG HIGHWAY 69.
1255 AM FLASH FLOOD SUN PRAIRIE 43.18N 89.23W
08/19/2007 DANE WI TRAINED SPOTTER
COUNTY HIGHWAY C CLOSED DUE TO FLOODING. CREEK OUT OF
BANKS.
0100 AM HEAVY RAIN 5 NE MADISON 43.13N 89.32W
08/19/2007 M4.00 INCH DANE WI TRAINED SPOTTER
0217 AM FLASH FLOOD JEFFERSON 43.01N 88.81W
08/19/2007 JEFFERSON WI LAW ENFORCEMENT
COUNTY WIDE. STREET FLOODING.
0222 AM HEAVY RAIN 1 SE VERONA 42.98N 89.52W
08/19/2007 M5.59 INCH DANE WI TRAINED SPOTTER
MEASURED 5.59 INCHES 1 MILE SOUTHEAST OF VERONA.
0245 AM HEAVY RAIN 4 WNW LAKE MILLS 43.10N 88.98W
08/19/2007 M5.23 INCH JEFFERSON WI PUBLIC
MEASURED 5.23 INCHES 4 MILES WEST NORTHWEST OF LAKE
MILLS.
0310 AM FLASH FLOOD RACINE 42.73N 87.81W
08/19/2007 RACINE WI LAW ENFORCEMENT
COUNTY WIDE STREET FLOODING.
0312 AM FLASH FLOOD KENOSHA 42.58N 87.85W
08/19/2007 KENOSHA WI LAW ENFORCEMENT
COUNTY WIDE STREET FLOODING AT HIHGWAYS KR AND
H...PADDOCK LAKE...SALEM AND SOMER.
0500 AM FLASH FLOOD ARENA 43.16N 89.91W
08/19/2007 IOWA WI LAW ENFORCEMENT
10 ROADS CLOSED AROUND ARENA DUE TO FLOODING. TIME OF
EVENT IS ESTIMATED.
0500 AM FLASH FLOOD 5 WNW LODI 43.34N 89.62W
08/19/2007 COLUMBIA WI LAW ENFORCEMENT
ROAD CLOSED ON HIGHWAY 188 BETWEEN EAST AND WEST HARMON
ROADS DUE TO WASHOUT. TIME OF EVENT IS ESTIMATED.
0500 AM FLASH FLOOD AVOCA 43.19N 90.33W
08/19/2007 IOWA WI LAW ENFORCEMENT
WATER OVER ROAD AT INTERSECTION OF HIGHWAYS 80 AND 133.
TIME OF EVENT IS ESTIMATED.
0500 AM FLASH FLOOD DODGEVILLE 42.96N 90.13W
08/19/2007 IOWA WI LAW ENFORCEMENT
BASEMENT FLOODING AT IOWA COUNTY SHERIFFS DEPARTMENT
HEADQUARTERS. TIME OF EVENT IS ESTIMATED.
0700 AM HEAVY RAIN DEFOREST 43.25N 89.35W
08/19/2007 M6.39 INCH DANE WI AMATEUR RADIO
MEASURED 6.39 INCHES AT DEFOREST.
0700 AM HEAVY RAIN 4 WNW LAKE MILLS 43.10N 88.98W
08/19/2007 M5.84 INCH JEFFERSON WI PUBLIC
MEASURED 5.84 INCHES 4 MILES WEST NORTHWEST OF LAKE
MILLS.
0700 AM HEAVY RAIN ROCK SPRINGS 43.48N 89.92W
08/19/2007 M5.32 INCH SAUK WI OFFICIAL NWS OBS
MEASURED 5.32 INCHES AT THE ROCK SPRINGS RIVER GAGE.
0700 AM HEAVY RAIN MILFORD 43.10N 88.85W
08/19/2007 M5.41 INCH JEFFERSON WI OFFICIAL NWS OBS
MEASURED 5.41 INCHES AT THE MILFORD RIVER GAGE.
0700 AM HEAVY RAIN 5 NW MILTON 42.83N 89.02W
08/19/2007 M6.41 INCH ROCK WI OFFICIAL NWS OBS
MEASURED 6.41 INCHES AT THE NEWVILLE-5NE RIVER GAGE ON
LAKE KOSHKONONG.
0700 AM HEAVY RAIN MUKWONAGO 42.87N 88.33W
08/19/2007 M6.98 INCH WAUKESHA WI OFFICIAL NWS OBS
MEASURED 6.98 INCHES AT THE MUKWONAGO RIVER GAGE.
0700 AM HEAVY RAIN 6 WNW SPRING GREEN 43.21N 90.18W
08/19/2007 M5.54 INCH SAUK WI ASOS
MEASURED 5.54 INCHES AT THE LONE ROCK ASOS.
0740 AM HEAVY RAIN BARABOO 43.47N 89.74W
08/19/2007 M5.09 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.09 INCHES AT BARABOO.
0752 AM HEAVY RAIN 1 NNE REEDSBURG 43.55N 89.99W
08/19/2007 M5.11 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.11 INCHES 1 MILE NORTH NORTHEAST OF REEDSBURG.
0800 AM HEAVY RAIN STOUGHTON 42.92N 89.22W
08/19/2007 M6.03 INCH DANE WI CO-OP OBSERVER
MEASURED 6.03 INCHES AT STOUGHTON.
0824 AM HEAVY RAIN LAKE MILLS 43.07N 88.91W
08/19/2007 M5.59 INCH JEFFERSON WI CO-OP OBSERVER
MEASURED 5.59 INCHES AT LAKE MILLS WASTEWATER TREATMENT
PLANT.
0850 AM HEAVY RAIN LA VALLE 43.58N 90.13W
08/19/2007 M5.25 INCH SAUK WI CO-OP OBSERVER
MEASURED 5.25 INCHES AT LA VALLE.
0943 AM HEAVY RAIN LODI 43.32N 89.53W
08/19/2007 M6.20 INCH COLUMBIA WI CO-OP OBSERVER
MEASURED 6.20 INCHES AT LODI.
1100 AM HEAVY RAIN MUKWONAGO 42.87N 88.33W
08/19/2007 M5.50 INCH WAUKESHA WI TRAINED SPOTTER
MEASURED 5.50 INCHES AT MUKWONAGO.
1135 AM HEAVY RAIN 4 ENE EAST TROY 42.81N 88.33W
08/19/2007 M5.83 INCH WALWORTH WI TRAINED SPOTTER
MEASURED 5.83 INCHES 4 MILES EAST NORTHEAST OF EAST
TROY...AT BEULAH STATION.
1149 AM HEAVY RAIN 6 NNW VERONA 43.07N 89.58W
08/19/2007 M5.04 INCH DANE WI TRAINED SPOTTER
MEASURED 5.04 INCHES 6 MILES NORTH NORTHWEST OF VERONA.
1200 PM HEAVY RAIN JEFFERSON 43.01N 88.81W
08/19/2007 M5.50 INCH JEFFERSON WI TRAINED SPOTTER
MEASURED 5.50 INCHES AT JEFFERSON.
1200 PM HEAVY RAIN OREGON 42.93N 89.38W
08/19/2007 M5.45 INCH DANE WI TRAINED SPOTTER
MEASURED 5.45 INCHES AT OREGON.
&&
WOODLocal storm report, Aug 19, 7:25 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN OAKFIELD 43.68N 88.55W
08/19/2007 M1.39 INCH FOND DU LAC WI TRAINED SPOTTER
&&
GDLocal storm report, Aug 19, 8:00 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
800 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HEAVY RAIN FOND DU LAC 43.77N 88.45W
08/19/2007 M1.36 INCH FOND DU LAC WI TRAINED SPOTTER
0738 PM HEAVY RAIN DEFOREST 43.25N 89.35W
08/19/2007 M7.07 INCH DANE WI TRAINED SPOTTER
&&
GDLocal storm report, Aug 19, 8:06 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
806 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN LANNON 43.15N 88.16W
08/19/2007 M3.41 INCH WAUKESHA WI TRAINED SPOTTER
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Lafayette | 63 hr |
| Aug 19, 8:54 PM CDT | River Flood Warning | MKX | Racine | 8 days |
| Aug 20, 3:21 AM CDT | River Flood Warning | MKX | Rock | 34 hr |
| Aug 20, 3:54 AM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Aug 20, 4:00 AM CDT | River Flood Warning | MKX | Rock | 19 days |
| Aug 20, 4:03 AM CDT | River Flood Watch | MKX | Green | 42 hr |
| Aug 20, 4:13 AM CDT | River Flood Warning | MKX | Dodge | 3 hr |
| Aug 20, 11:12 AM CDT | Areal Flood Warning | MKX | Kenosha | 48 hr |
| Aug 20, 3:18 PM CDT | River Flood Watch | MKX | Rock | 46 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.